Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 982978, 15 pages
http://dx.doi.org/10.1155/2014/982978
Research Article

Delay Differential Model for Tumour-Immune Response with Chemoimmunotherapy and Optimal Control

1Department of Mathematical Sciences, College of Science, UAE University, P.O. Box 15551, Al-Ain, UAE
2Department of Mathematics, Faculty of Science, Helwan University, Cairo 11795, Egypt
3Zayed bin Sultan Al Nahyan Center for Health Sciences, College of Medicine and Health Sciences, UAE University, P.O. Box 17666, Al-Ain, UAE
4Institut für Angewandte Mathematik, LS III, TU Dortmund, Vogelpothsweg 87, 44227 Dortmund, Germany
5Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt

Received 13 May 2014; Revised 1 July 2014; Accepted 3 July 2014; Published 14 August 2014

Academic Editor: Loredana G. Marcu

Copyright © 2014 F. A. Rihan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. A. Rihan, D. H. Abdelrahman, F. Al-Maskari, F. Ibrahim, and M. A. Abdeen, “Delay Differential Model for Tumour-Immune Response with Chemoimmunotherapy and Optimal Control,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 982978, 15 pages, 2014. doi:10.1155/2014/982978